# SDR VNAA20251005004

- Difficulty date: August 26, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC67012138
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE THROUGH STGR 25RH AT FRAME AT FS 319.00 ON MAIN AVIONICS COMPARTMENT.   STGR 25RH AT FRAME AT FS 319.00 ON MAIN AVIONICS COMPARTMENT WAS  REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01 AND SRM 51-42-21-001-001-A01.
